| Model Number |
RNS-9703-024 |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Intermittent Loss of Power (4016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the rns kept power cycling.This is a sign of network connectivity issues.Resetting the rns server resolved the issue.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
Event or Problem Description
The biomedical engineer (bme) reported that the rns kept power cycling.